| Model Number |
A2-80071-DF |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/10/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user-reported leaking issue was confirmed.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.The pump involved in this case was filed separately as mdr #3006575795-2016-00009.
Event or Problem Description
The user reported "we had an incident.The clamp was closed and the pump did not beep occlusion.Therefore the connection between the tubing and filter created a leak and we had a chemo spill." this is an issue with leaky iv sets.No patient injury or harm was involved in this case.